# SDR 7AHR201406272175

- Difficulty date: June 27, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON RT WING REAR SPAR LOWER CHORD RWS 467.  SPECIFIC ALLOWABLE DAMAGE WAS NOT FOUND IN A INDIVIDUAL REPAIR PROCEDURE-BLEND OUT AREA COMMON TO THE RT WING REAR SPAR LOWER CAP SEGMENT WAS DETERMINED TO BE OUT OF LIMITS IAW SRM 57-01, FIG 1, SHT 3.  AREA THE REPAIR WAS INSTALLED IAW SRM 57-09, FIG 30.
